# SDR CHQA20130728299

- Difficulty date: July 28, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 29,621 hours, 24,465 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,783 hours, 25,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT STRIP AT THE FORWARD GALLEY WAS FOUND TO BE INOPERATIVE. MX REPLACED THE LIGHT STRIP.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
